MAUDE Adverse Event Report: TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 24392IL0
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Skin Discoloration (2074); Foreign Body Embolism (4439)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequelae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teoxane products.This is default text configured for block h10.
 
Event or Problem Description
Sluggish capillary refill - vascular occlusion [vascular skin disorder] ([skin discolouration], [livedo reticularis]).Case narrative: on 12-feb-2026, primevigilance notified teoxane geneva of an adverse event.A patient was injected on (b)(6) 2026 with 0,1ml of rha 3 in the piriform fossa using the needle provided in the box.Immediately after the injection (on (b)(6) 2026), the injector noticed a darkening discoloration in the piriform fossa extending to the nose.The patient received 4 sessions of hyaluronidase (hylenex 75-250 iu).The initial discoloration was resolving but red and white lace-like pattern could be seen in the upper lip.Some sluggish capillary refill persisted but was < 3 seconds to return to baseline.Considering the seriousness of the event, the case was assessed as reportable.On 17-feb-2026, we received the confirmation that the symptoms were linked to a vascular occlusion and that they were resolved.Considering resolution of the symptoms, the case was considered closed.Imdrf code annex g is erroneous is this case (due to database issue).Please consider code g04127 ¿ syringe.

Brand Name
RHA 3
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key24412892
Report Number3005975625-2026-00011
Device Sequence Number10569303
Product Code LMH
UDI-Device Identifier07640173234173
UDI-Public01076401732341731024392IL017270928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Lot Number24392IL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale